# SDR IPXA2017031415146

- Difficulty date: March 14, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 69,369 hours, 12,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR STUCK HALF WAY UP.  DOOR WILL NOT OPERATE ELECTRICALLY, L1 DOOR CLOSED MANUALLY.  REPLACED THE L2 DOOR LOCK PIN IAW AMM 52-10-06.
